Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/90843
Title: A robust finite element method for Darcy-Stokes flow
Authors: Mardal, Kent Andre
Tai, Xue Cheng
Winther, Ragnar
Keywords: DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis
Issue Date: 2002
Source: Mardal, K. A., Tai, X. C., & Winther, R. (2002). A robust finite element method for Darcy-Stokes flow. SIAM Journal on Numerical Analysis, 40(5), 1605–1631.
Series/Report no.: SIAM Journal on Numerical Analysis.
Abstract: Finite element methods for a family of systems of singular perturbation problems of a saddle point structure are discussed. The system is approximately a linear Stokes problem when the perturbation parameter is large, while it degenerates to a mixed formulation of Poisson's equation as the perturbation parameter tends to zero. It is established, basically by numerical experiments, that most of the proposed finite element methods for Stokes problem or the mixed Poisson's system are not well behaved uniformly in the perturbation parameter. This is used as the motivation for introducing a new "robust" finite element which exhibits this property.
URI: https://hdl.handle.net/10356/90843
http://hdl.handle.net/10220/4594
ISSN: 0036-1429
Rights: SIAM Journal on Numerical Analysis @ copyright 2002 SIAM. The journal's website is located at http://portal.acm.org/citation.cfm?id=588593.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Mardal-Tai-Winther-RFE-02.pdf255.09 kBAdobe PDFThumbnail
View/Open

Page view(s) 5

770
Updated on Jan 24, 2021

Download(s) 1

953
Updated on Jan 24, 2021

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.